# SDR QXEA200701787

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 2,344 hours, 2,280 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Stick Pusher
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - DURING LANDING ROLL OUT, RECEIVED A PUSHER SYSTEM FAIL MESSAGE.  PER THE CHECKLIST PERFORMED A PUSHER TEST.  LIGHT STAYS ON.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE ELEVATOR PUSHER SYSTEM, CHECKS GOOD WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
